# SDR DALA13003349202

- Difficulty date: January 18, 2013
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N902DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53382
- Aircraft time: 48,580 hours, 25,795 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Clamp
- Condition: Separated
- Location: Lt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERTED, DUE TO PRESSURIZATION ISSUES AT FL140. STARTED DESCENT TO 10,000. THE LT PACK SHOWED ZERO FLOW AND THE RT PACK WAS OPERATING NORMALLY AND SHOWING GOOD FLOW.  THE CREW NOTICED THE FLOW LIGHT ILLUMINATED AND THE CABIN CLIMBING.  MAINTAINED CABIN UNTIL LANDED.  MX FOUND THE LT COALESCER BAG WATER SEPARATOR CLAMP SEPARATED.  THE CLAMP WAS REPLACED.  THE LEFT PACK LEAK CHECKED GOOD AND OPERATED NORMALLY.  THE ACFT PRESSURIZED NORMALLY.
